# SDR HEER20160607694

- Difficulty date: June 7, 2016
- Submitted: June 10, 2016
- Operation: General aviation
- Aircraft: N421PH
- Make and model: Bell 407
- Aircraft serial: 53749
- Aircraft time: 9,268 hours
- Engine: Allsn 250C47B
- Engine time: 12,159 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWF140809
- Condition: Spalled
- Location: Turbine
- Part time: 842 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 5-28-16 FOR REPAIR DUE TO TURBINE O/H AND 2000 HR INSPECTION.  TURBINE NR 5 BEARING SPALLING ON OUTER RACE SPLIT.  REPLACED WITH NEW NR 5 BEARING.
